# SDR ARWA9608013

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Ws 554/589
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 ALT TANK 9 INCH CRACK SPLICE FITTING XRS 554 AND XRS 589, NR 5 STRINGER ACCESS DOOR 514H.  REMOVED CRACKED SPLICE FITTING AND REPLACED PER DC-8 SRM 51-1-20D.  MANUFACTURED FITTING PER DC-8 SRM'S 51-2-0, 57-403 AND DACO AUTHORIZATION.
